# SDR SWAA2023033014115

- Difficulty date: March 9, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 65,235 hours, 39,673 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Pulled
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT #2 LEADING EDGE SLAT NOSE SKIN AT ACTUATOR RIB SEVERAL FASTENERS ARE PULLED THROUGH.<[01] HFEC INSPECTION REVEALED CRACKS IN THE ACTUATOR ATTACH FITTING. THE #2 SLAT WILL BE REPLACED ON FAULT #TTG8Q00JWJCL.;[02] FAULT TTG8Q00K58AH RAISED AGAINST OFF UNIT SLAT MPN 114A5020-3 S/N 001055;[03] THE #2 SLAT WILL BE REPAIRED ON FAULT TTG8Q00K58AH.;[04] VERIFIED CORRECTIVE ACTION 3;[05] CLOSING RII LABOR ROW NO RII WORK ACCOMPLISHED ON THIS FAULT
